# SDR YENA2020020430142

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 38,696 hours, 25,151 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Blocked
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 427, BOS-BWI. RETURNED TO FIELD. FUEL 2 LOW LVL; SUSPECTING THE MOTIVE FLOW RETURN LINE FROM EDP BACK TO BE BLOCKED AND PREVENTING COLLECTOR TANK FROM FILLING PROPERLY. REMOVED AND REPLACED PER LMM 73-00-00 REMOVAL 001 SUBTASK 73-00-00-440-001. ALL LEAKS CHECKED NORMAL ALL INDICATIONS NORMAL.
